Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 4852015, 9 pages
https://doi.org/10.1155/2017/4852015
Research Article

Twistor Parametrization of Locally BPS Super-Wilson Loops

Department of Mathematics, King’s College London, The Strand, London WC2R 2LS, UK

Correspondence should be addressed to Cristian Vergu; moc.liamg@ugrev.c

Received 23 October 2017; Accepted 11 December 2017; Published 31 December 2017

Academic Editor: Claudio Dappiaggi

Copyright © 2017 Cristian Vergu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Drummond, J. Henn, V. A. Smirnov, and E. Sokatchev, “Magic identities for conformal four-point integrals,” Journal of High Energy Physics, vol. 2007, no. 1, article no. 064, 2007. View at Publisher · View at Google Scholar · View at Scopus
  2. J. M. Drummond, J. Henn, G. P. Korchemsky, and E. Sokatchev, “Dual superconformal symmetry of scattering amplitudes in N = 4 super-Yang-Mills theory,” Nuclear Physics B, vol. 828, no. 1-2, pp. 317–374, 2010. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Drummond, J. Henn, and J. Plefka, “Yangian symmetry of scattering amplitudes in N = 4 super Yang-Mills theory,” Journal of High Energy Physics, vol. 2009, no. 5, article no. 046, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. J. M. Drummond, G. P. Korchemsky, and E. Sokatchev, “Conformal properties of four-gluon planar amplitudes and Wilson loops,” Nuclear Physics B, vol. 795, no. 1-2, pp. 385–408, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. A. Brandhuber, P. Heslop, and G. Travaglini, “MHV amplitudes in N = 4 super-Yang-Mills and Wilson Loops,” Nuclear Physics B, vol. 794, no. 1-2, pp. 231–243, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. J. M. Drummond, J. Henn, G. P. Korchemsky, and E. Sokatchev, “The hexagon Wilson loop and the BDS ansatz for the six-gluon amplitude,” Physics Letters B, vol. 662, no. 5, pp. 456–460, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. Z. Bern, L. J. Dixon, D. A. Kosower et al., “Two-loop six-gluon maximally helicity violating amplitude in maximally supersymmetric Yang-Mills theory,” Physical Review D: Particles, Fields, Gravitation and Cosmology, vol. 78, no. 4, Article ID 045007, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. J. M. Drummond, J. Henn, G. P. Korchemsky, and E. Sokatchev, “Hexagon Wilson loop = six-gluon MHV amplitude,” Nuclear Physics B, vol. 815, no. 1-2, pp. 142–173, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. L. Mason and D. Skinner, “The complete planar S-matrix of N = 4 SYM as a Wilson loop in twistor space,” Journal of High Energy Physics, vol. 2010, no. 12, article no. 018, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Caron-Huot, “Notes on the scattering amplitude—Wilson loop duality,” Journal of High Energy Physics, vol. 2011, no. 7, article no. 058, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. J. M. Drummond, J. Henn, G. P. Korchemsky, and E. Sokatchev, “Conformal Ward identities for Wilson loops and a test of the duality with gluon amplitudes,” Nuclear Physics B, vol. 826, no. 1, pp. 337–364, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Caron-Huot, “Superconformal symmetry and two-loop amplitudes in planar N = 4 super Yang-Mills,” Journal of High Energy Physics, vol. 2011, no. 12, article no. 66, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. B. Mathew and S. David, Descent Equations for Superamplitudes , 2011.
  14. S. Caron-Huot and S. He, “Jumpstarting the all-loop S-matrix of planar N = 4 super Yang-Mills,” Journal of High Energy Physics, vol. 2012, no. 7, article no. 174, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. N. Beisert and C. Vergu, “Geometry of null polygons in full N = 4 superspace,” Physical Review D: Particles, Fields, Gravitation and Cosmology, vol. 86, no. 2, Article ID 026006, 2012. View at Publisher · View at Google Scholar · View at Scopus
  16. N. Beisert, S. He, B. U. W. Schwab, and C. Vergu, “Null polygonal Wilson loops in full N = 4 superspace,” Journal of Physics A: Mathematical and Theoretical, vol. 45, no. 26, Article ID 265402, 2012. View at Publisher · View at Google Scholar · View at Scopus
  17. D. Müller, H. Münkler, J. Plefka, J. Pollok, and K. Zarembo, “Yangian symmetry of smooth Wilson loops in script N = 4 super Yang-Mills theory,” Journal of High Energy Physics, vol. 2013, no. 11, 2013. View at Publisher · View at Google Scholar · View at Scopus
  18. S.-J. Rey and J.-T. Yee, “Macroscopic strings as heavy quarks: large gauge theory and anti-de Sitter supergravity,” The European Physical Journal, vol. 22, no. 2, pp. 379–394, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. M. Maldacena, “Wilson loops in large field theories,” Physical Review Letters, vol. 80, no. 22, pp. 4859–4862, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  20. H. Ooguri, J. Rahmfeld, H. Robins, and J. Tannenhauser, “Holography in superspace,” Journal of High Energy Physics, vol. 4, no. 7, pp. 1–33, 2000. View at Google Scholar · View at Scopus
  21. N. Beisert, D. Müller, J. Plefka, and C. Vergu, “Smooth Wilson loops in N = 4 non-chiral superspace,” Journal of High Energy Physics, vol. 2015, no. 12, article no. 140, pp. 1–47, 2015. View at Publisher · View at Google Scholar · View at Scopus
  22. N. Beisert, D. Müller, J. Plefka, and C. Vergu, “Integrability of smooth Wilson loops in N = 4 superspace,” Journal of High Energy Physics, vol. 2015, no. 12, pp. 1–48, 2015. View at Publisher · View at Google Scholar · View at Scopus
  23. N. Arkani-Hamed, F. Cachazo, C. Cheung, and J. Kaplan, “A duality for the S matrix,” Journal of High Energy Physics, vol. 2010, no. 20, 2010. View at Publisher · View at Google Scholar
  24. N. Arkani-Hamed, F. Cachazo, and C. Cheung, “The Grassmannian origin of dual superconformal invariance,” Journal of High Energy Physics, vol. 2010, no. 3, article no. 036, 2010. View at Publisher · View at Google Scholar · View at Scopus
  25. L. Mason and D. Skinner, “Dual superconformal invariance, momentum twistors and Grassmannians,” Journal of High Energy Physics, vol. 2009, no. 11, article no. 045, 2009. View at Publisher · View at Google Scholar · View at Scopus
  26. N. Berkovits and T. Fleury, “Harmonic superspace from the AdS5 × S5 pure spinor formalism,” Journal of High Energy Physics, vol. 2013, no. 3, article no. 022, 2013. View at Publisher · View at Google Scholar · View at Scopus
  27. P. S. Howe, “Pure spinor lines in superspace and ten-dimensional supersymmetric theories,” Physics Letters B, vol. 258, no. 1-2, pp. 141–144, 1991. View at Publisher · View at Google Scholar · View at Scopus
  28. P. Howe and P. West, “Superconformal invariants and extended supersymmetry,” Physics Letters B, vol. 400, no. 3-4, pp. 307–313, 1997. View at Publisher · View at Google Scholar
  29. F. A. Berezin, Introduction to Superanalysis, A. A. Kirillov, Ed., vol. 9 of Mathematical Physics and Applied Mathematics, Springer, Dordrecht, Netherlands, 1987. View at Publisher · View at Google Scholar
  30. P. S. Howe and G. G. Hartwell, “A superspace survey,” Classical and Quantum Gravity, vol. 12, no. 8, article no. 005, pp. 1823–1880, 1995. View at Publisher · View at Google Scholar · View at Scopus
  31. A. A. Rosly and A. S. Schwarz, “Supersymmetry in a space with auxiliary dimensions,” Communications in Mathematical Physics, vol. 105, no. 4, pp. 645–668, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. Y. I. Manin, Gauge Field Theory and Complex Geometry, vol. 289 of Grundlehren der mathematischen Wissenschaften, Springer, Berlin, Germany, 2nd edition, 1997. View at Publisher · View at Google Scholar
  33. N. Berkovits and J. Maldacena, “Fermionic t-duality, dual superconformal symmetry, and the amplitude/wilson loop connection,” Journal of High Energy Physics, pp. 809–862, 2008. View at Publisher · View at Google Scholar · View at Scopus
  34. N. Beisert, R. Ricci, A. A. Tseytlin, and M. Wolf, “Dual superconformal symmetry from AdS5×S5 superstring integrability,” Physical Review D: Particles, Fields, Gravitation and Cosmology, vol. 78, no. 12, Article ID 126004, 2008. View at Publisher · View at Google Scholar · View at Scopus